Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Atriodic homogeneous nondegenerate continua are one-dimensional


Author: James T. Rogers
Journal: Proc. Amer. Math. Soc. 102 (1988), 191-192
MSC: Primary 54F20,; Secondary 54F50
DOI: https://doi.org/10.1090/S0002-9939-1988-0915742-3
MathSciNet review: 915742
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: C. L. Hagopian [3] has shown that atriodic, homogeneous, nondegenerate continua are one-dimensional. This answered a question of Maćkowiak and Tymchatyn [4]. We use a decomposition theorem to get a quick proof of this.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F20,, 54F50

Retrieve articles in all journals with MSC: 54F20,, 54F50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0915742-3
Keywords: Continuum, homogeneous, atriodic, terminal continuum, hereditarily indecomposable
Article copyright: © Copyright 1988 American Mathematical Society